Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Fundamental solutions for a class of hypoelliptic PDE generated by composition of quadratic forms


Author: Aroldo Kaplan
Journal: Trans. Amer. Math. Soc. 258 (1980), 147-153
MSC: Primary 58G05; Secondary 22E30, 35H05
DOI: https://doi.org/10.1090/S0002-9947-1980-0554324-X
MathSciNet review: 554324
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce a class of nilpotent Lie groups which arise naturally from the notion of composition of quadratic forms, and show that their standard sublaplacians admit fundamental solutions analogous to that known for the Heisenberg group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58G05, 22E30, 35H05

Retrieve articles in all journals with MSC: 58G05, 22E30, 35H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0554324-X
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society